MathSciNet Relay Station
MathSciNet bibliographic data
MR2509969 (2010c:65068) 65H05
Chun, Changbum; Bae, Hwa ju; Neta, Beny New families of nonlinear third-order solvers for finding multiple roots. Comput. Math. Appl. 57 (2009), no. 9, 1574–1582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement